RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 6(432), Pages 165–166 (Mi umn9670)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society

On ultrasolvable embedding problems with cyclic kernel

D. D. Kiselev

Russian Foreign Trade Academy

Keywords: ultrasolvability, embedding problem.

DOI: https://doi.org/10.4213/rm9670

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:6, 1149–1151

Bibliographic databases:

MSC: Primary 12F12; Secondary 11R32
Presented: А. В. Михалёв
Accepted: 05.10.2016

Citation: D. D. Kiselev, “On ultrasolvable embedding problems with cyclic kernel”, Uspekhi Mat. Nauk, 71:6(432) (2016), 165–166; Russian Math. Surveys, 71:6 (2016), 1149–1151

Citation in format AMSBIB
\Bibitem{Kis16}
\by D.~D.~Kiselev
\paper On ultrasolvable embedding problems with cyclic kernel
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 6(432)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn9670}
\crossref{https://doi.org/10.4213/rm9670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588946}
\zmath{https://zbmath.org/?q=an:06721078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71.1149K}
\elib{http://elibrary.ru/item.asp?id=27485034}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 6
\pages 1149--1151
\crossref{https://doi.org/10.1070/RM9670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398177400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016056999}


Linking options:
  • http://mi.mathnet.ru/eng/umn9670
  • https://doi.org/10.4213/rm9670
  • http://mi.mathnet.ru/eng/umn/v71/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D. Kiselev, “Minimal $p$ -extensions and the embedding problem”, Comm. Algebra, 46:1 (2018), 290–321  crossref  mathscinet  zmath  isi  scopus
    2. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:140
    Full text:12
    References:24
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020